# SDR DALA2025050103377

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 23,830 hours, 2,741 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Worn
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 2R DOOR F/A SEAT 02 MASK CONTAINER LATCH WORN. WILL NOT HOLD. CORRECTIVE ACTION: R/R 02 CONTAINER PER AMM 35-21-41-000-801-A. MASK DROP OPS OK. (6159874)
